# SDR CALA2020112501301

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 82,163 hours, 32,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: FE240004
- Condition: Leaking
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ASSIST ACTUATOR IS LEAKING.  REMOVED AND REPLACED R1 DOOR ACTUATOR ON AERSALE NON ROUTINE 516704.  MECH V931327 QC- ASI QC-50.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1651579 S/N OFF 3153 IPC REFERENCE NR 52-11-01D.
